Hey Ian, I was at the doctor's two days ago and he and I had an interesting meeting. It got to my head a little because he said something like this: Based on your response to the SSRIs and only feeling partial responses, we psychiatrists look at bipolar. You said you have had anger and depression, which is a classic sign of bipolar. and your mood instability.
well, in this meeting, regardless of the bipolar talk, he said he's going to take me off the viibryd and try something new. He said he will put me on cymbalta and lamictal. He said don't worry about labels, let's get you well first. If you do well without the lamictal, then bipolar may not be it. But he wants me to go on lamictal along with the cymbalta.
so now there's a bit of an issue. He said to me to taper off the viibryd starting with 40 every other day for a week and then 10 every day for a week. But do I take the cymbalta tomorrow as I am beginning my tapering process? or do I go through withdrawal during the taper and then start cymbalta? I'm confused. I know you cannot tell me what to do because you are not my doctor. but do you think he meant to take the cymbalta during the tapering process? and if I am bipolar, couldn't the cymbalta give me manic symptoms without the lamictal kicking in for weeks to months?